Integrated modified OLS estimation and fixed-b inference for cointegrating regressions

Vogelsang, Timothy J. and Wagner, Martin (2014) Integrated modified OLS estimation and fixed-b inference for cointegrating regressions. Journal of Econometrics, 178 (2), pp. 741-760.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 19 Feb 2015 12:43
Last Modified: 01 Apr 2016 14:17
URI: http://irihs.ihs.ac.at/id/eprint/3003

Actions (login required)

View Item View Item